# SDR FDEA201211073902

- Difficulty date: November 7, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 60,883 hours, 37,753 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6517840492
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST HYD SYS A INFLIGHT, ACCOMPLISHED PHASE ONES AND QRH PROCEDURES. NO FLUID OR PRESSURE REMAINED. FLUID SHUTOFF SWITCHES CLOSED.  FOUND HYD TUBE BROKEN. REPLACED TUBE IAW AMM 29-11-000-1.
